# SDR PLGA980414A

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335BE
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 2120 · Air Distribution System
- Part: Connector
- Condition: Miswired
- Location: Cabin Air
- Stage of operation: CR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4316 - CREW REPORTED THAT WHEN THE LEFT CABIN AIR RECIRCULATION FAN WAS SELECTED OFF, THE RT CABIN RECIRCULATION FAN INDICATOR LIGHT WOULD ILLUMINATE AND VICE VERSA.  MAINTENANCE FOUND LT AND RT CABIN RECIRCULATION FAN SPEED SENSOR WIRING HARNESSES REVERSED AT AIRFRAME RECEPTICALS.  CONNECTORS WERE CORRECTLY INSTALLED AND SYSTEM TESTED GOOD.  (X)
